Bluelight

Thread: sertraline

Results 1 to 16 of 16
  1. Collapse Details
    sertraline 
    #1
    Bluelighter
    Join Date
    Feb 2010
    Location
    Malilangwe Private Wildlife Reserve
    Posts
    1,392
    Hello, i am currently starting a course of sertraline. I should have asked my doctor about supplements i take daily,they are the following> milk thisle,b vitamin complex,vitamin c,fish oil,magnesium,l-arginine.

    Could any of these supplements have adverse reactions with sertraline. These supplements i take on a daily basis.

    If nobodies sure ,i'll have to go back to doctors, i feel these supplements alone kind of help my mental stability.

    If their is someone knowledgable enough on here,advice would be appreciated,thanks.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelight Crew effie's Avatar
    Join Date
    Feb 2010
    Location
    UK
    Posts
    13,155
    Hey

    I ran it through an interactions checker (here) which had everything except milk thistle, and it didn't come up with anything (except vitamin C decreases the absorption of vitamin B12 - no interaction with sertraline). I am not aware of any interactions myself. This doesn't mean there absolutely aren't any however, interaction checkers don't cover everything.. I think it should be okay but to be on the safe side you should probably check with your doctor.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    I was prescribed Sertraline for 2-3 months a year ago after a course of Citalopram did not work at all, she said Sertraline is particulary good for Anxiety induced Depression.

    Unfortunately it didnt work for me at all either.

    Hopefully it will help you, Chohkdee kap (good luck)
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Moderator
    The Dark Side
    Allein's Avatar
    Join Date
    Oct 2005
    Location
    Down South where they use the slide machine
    Posts
    8,619
    ^^^

    Its Chok Dee Krap I believe if your trying to say good luck to a male in Thai.

    Best of luck with the Sertraline, just from personal experience avoid NSAIDs like Ibuprofen as it can occasionally cause inflammation of the stomach and intestinal lining or anything else that could irritate that part of your body, excessive alcohol for example.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Quote Originally Posted by atm23 View Post
    ^^^

    Its Chok Dee Krap I believe if your trying to say good luck to a male in Thai.

    Best of luck with the Sertraline, just from personal experience avoid NSAIDs like Ibuprofen as it can occasionally cause inflammation of the stomach and intestinal lining or anything else that could irritate that part of your body, excessive alcohol for example.
    Ok if you want to be pedantic it can also be spelt chohkdee khrap.

    Phohp gan mai

    Raadtree sawat k(hr)ap
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter
    Join Date
    Feb 2010
    Location
    Malilangwe Private Wildlife Reserve
    Posts
    1,392
    Going by the interwebz,i think it's certain pharmaceuticals that could have interactions. Still best to check with docs i suppose. thanks for replys ,and chok dee krap to you all too.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Moderator
    The Dark Side
    Allein's Avatar
    Join Date
    Oct 2005
    Location
    Down South where they use the slide machine
    Posts
    8,619
    Quote Originally Posted by pally pete View Post
    Ok if you want to be pedantic
    I always want to be pedantic it's just the way I roll !
    Reply With Quote
     

  8. Collapse Details
     
    #8
    I've been on sertraline for like 4 years now (250mg daily at one point for OCPD ) and I can tell you with 99% confidence that you will have absolutely no interactions from your current regiment. Your doc will likely start you at 25 mg and titrate you to 50, then either to 75 or 100, where you should then ask to stay for at least a month before upping the dose again. Since it takes like 6-8 weeks for full affects to be achieved, some docs will try to titrate too fast, and the result will be you feeling like a zombie
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Bluelighter
    Join Date
    Feb 2010
    Location
    Malilangwe Private Wildlife Reserve
    Posts
    1,392
    Quote Originally Posted by donoharm View Post
    I've been on sertraline for like 4 years now (250mg daily at one point for OCPD ) and I can tell you with 99% confidence that you will have absolutely no interactions from your current regiment. Your doc will likely start you at 25 mg and titrate you to 50, then either to 75 or 100, where you should then ask to stay for at least a month before upping the dose again. Since it takes like 6-8 weeks for full affects to be achieved, some docs will try to titrate too fast, and the res
    ult will be you feeling like a zombie
    thanks for that reassuring response. i'm a bit of a sucker for supplements. i just feel in my mind that they kind of help in a subtle way.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Bluelighter
    Join Date
    Feb 2010
    Location
    Malilangwe Private Wildlife Reserve
    Posts
    1,392
    OK,feeling a lot better (mentally). Sertraline seems to agree with me and kicked in quicker than i expected. I fancy a little kratom saturday. It's all i want just to chill. If i skip one dose of sertraline tomorrow,would you think it would be safe to indulge? 15 to 20 grams,leaning more to 15 grams. I'm not gonna stop sertraline and maybe start again sunday/monday.

    Experienced with krat,fave being bali. Good or bad idea?
    Reply With Quote
     

  11. Collapse Details
     
    #11
    My advice would be try not to skip doses of your anti depressant, especially as you say you have only just recently starting taking the sertraline.

    How long exactly?
    Reply With Quote
     

  12. Collapse Details
     
    #12
    Bluelighter
    Join Date
    Feb 2010
    Location
    Malilangwe Private Wildlife Reserve
    Posts
    1,392
    Quote Originally Posted by pally pete View Post
    My advice would be try not to skip doses of your anti depressant, especially as you say you have only just recently starting taking the sertraline.

    How long exactly?
    9 days mate.(just counted tablets) more of an interaction question really re kratom.

    i realise the sensible answer is to just carry on with the sertraline,i just enjoy the benign (imo) buzz of kratom.
    Reply With Quote
     

  13. Collapse Details
     
    #13
    Bluelighter
    Join Date
    Feb 2010
    Location
    Malilangwe Private Wildlife Reserve
    Posts
    1,392
    fuck it,i didn't bother in the end,sounds like it could possibly risky with krat having maoi properties and sertraline being an ssri.
    Reply With Quote
     

  14. Collapse Details
     
    #14
    Quote Originally Posted by scrooloose View Post
    fuck it,i didn't bother in the end,sounds like it could possibly risky with krat having maoi properties and sertraline being an ssri.

    Good choice and willpower.
    Reply With Quote
     

  15. Collapse Details
     
    #15
    Bluelighter tyrael's Avatar
    Join Date
    Nov 2008
    Location
    The ethereal plains....
    Posts
    1,232
    Sertraline being a standard SSRI, the usual contraindications are advised; not with other AD's (such as SSRIs/MOIs/TCA and variants), nor with antipsychotics, nor certain opiates, nor dopaminergic/serotoninergic drugs, black-box warning (particularly suicide concerns). I'm sure your doctor (or health care professional) went over these ones with you.

    It does take anywhere from 2 to 8 weeks for your body to become accustomed and for the full effects to show - keep with it, perseverance!

    In terms of recreational drugs and interactions; obviously keep clear of dopaminergic/serotoninergic drugs - most common and most dangerous being methamphet or MDx I would say! Especially any stimulants in general stay clear. In fact if possible take nothing. Essentially you're on AD's for a reason, partly due to a physical, chemical imbalance in the brain. The addition of any psyco-active substance, forcing the brain in an un-natural state will not help in the slightest.

    Anyhow, good luck with it all! I've been there, know the feelings! Keep with it!
    Reply With Quote
     

  16. Collapse Details
     
    #16
    Bluelighter
    Join Date
    Feb 2010
    Location
    Malilangwe Private Wildlife Reserve
    Posts
    1,392
    So many wise words above. I know i must carry on,especially with an AD that is giving me virtually zero side effects. I was frightened of akathisia of which i suffer with most AD's,i'm certain it's the tricyclics that only give me this truly awful state. My other problem is etizolam.I know i haven't mentioned this,it's off topic but i am really trying hard to taper.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •